# SDR P2EA97085

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Windshield Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND SKIN DAMAGED AT WINDSHIELD CENTER POST.  DEFECT SIZE 4.5 INCHES BY .625 INCHES.  REWORKED LEFT FUSELAGE WINDSHIELD CENTER POST SKIN IAW COOPESA EO-C00-3-53-530-97 DATED NOV 15, 1997.  (M)
